MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 X3 INSERT 36MM ID; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 623-00-36G
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Extraskeletal ossification (1428); Pain (1994)
Date of Event 09/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
An investigation is being performed in an attempt to identify the cause of the event.Should additional information become available it will be reported in a supplemental report.Catalog numbers and lot codes of other devices listed in this report: 6570-0-136, lot 34478705, delta v-40 ceramic head 36/0.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Device not returned.
 
Event or Problem Description
It was reported that the patient's right hip was revised due to pain.Surgeon reported the cause of pain to be heterotopic ossification and that there are no allegations against the implants.A head and liner exchange with debridement was performed.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving a trident liner was reported.The event was not confirmed.Method & results: device evaluation and results: not performed as device was not retuned.Clinical review: no medical records were received for review with a clinical consultant.Product history review: review indicated all devices were manufactured and accepted into final stock with no reported discrepancies.Complaint history review: review indicated there have been no other similar events for the reported lot.Conclusion: an event regarding pain involving a trident liner was reported.The event was not confirmed.The exact cause of the event could not be determined because insufficient medical information was provided.Further information such as more medical documentation, imaging studies, laboratory reports or data are needed.If devices and / or additional information are received, this investigation will be reopened and re-evaluated.

Brand Name
TRIDENT 0 X3 INSERT 36MM ID
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10601087
Report Number0002249697-2020-02013
Device Sequence Number17000417
Product Code LPH
UDI-Device Identifier07613327039528
UDI-Public07613327039528
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K033716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2020
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2015
Device Model Number623-00-36G
Device Catalogue Number623-00-36G
Device Lot NumberMJMPPW
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/02/2020
Supplement Date Received by Manufacturer11/09/2020
Initial Report FDA Received Date09/29/2020
Supplement Report FDA Received Date12/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age36 YR
Patient Weight97